Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bumps on arm, itching, swelling, growing in size. Used cortisone cream, benadryl. Treatment?

My husband noticed 3 bumps on one arm and 1 bump on the other arm close to golfball size last night around 9 or 10 pm. They were slightly itchy. Around 2am he woke up and his hands were extremely itchy and 2 fingers were starting to swell . We put cortisone cream on and he took benadryl . Around 6am he woke up again with extremely itchy hands and now they are swollen to the point he cannot make a fist and the bumps on his arms are even bigger. The bumps do not have puss they are not red. The do not have an identifiable bite mark. Any ideas on what this could be?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi dear, this appears to me as an inappearant insect bite case. He has developed severe allergy to that. He needs treatment with steroids and probably injectable steroids. So i would suggest u to meet a dermatologist as soon as possible. He can start the right amount of steroid. For now u can use clobetasol lotion in night and calasoft lotion in day. He ll get some relief. Thank u
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor